# SDR BKEA201609210501

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N889MR
- Make and model: Gulstm 200
- Aircraft serial: 074
- Aircraft time: 6,628 hours, 3,488 cycles
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED.  UPON REACHING FL 370 I, THE PILOT, REDUCED THROTTLE POWER FOR CRUISE FLIGHT.  AT THIS MOMENT THERE WAS A LOUD  BANG AND A JERK HEARD AND FELT FROM THE FLIGHT CREW.  IMMEDIATELY FOLLOWING THIS, THE EVM INDICATED MAJOR VIBRATIONS COMING FROM THE LEFT ENGINE.  IMMEDIATELY REDUCED POWER ON THE EFFECTED ENGINE AND REQUESTED A RETURN TO THE AIRPORT.  AFTER REDUCING POWER THE EVM DROPPED FROM THE CAUTION BAND TO THE TOP END OF THE GREEN BAND.   DECIDED NOT TO SHUT DOWN THE ENGINE.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT
